Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 103, NWS Topeka, KS

September 30, 2007Morris County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 30, 2007, 1:25 PM CDT for Morris County, Kansas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2007, 1:25 PM CDT (18:25 UTC)
Expired
Sep 30, 2007, 2:00 PM CDT
In force
35 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

County Morris County, KS

The radar

The Topeka radar (KTWX), 49 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 1:53 PM CDTTSTM WND GST 602 E Council Grove, KSSPOTTER DRIVING IN CAR ALONG HWY 56 APPROXIMATELY 2 MILES EAST OF COUNCIL GROVE REPORTED 60 MPH WIND GUST. DIME SIZE HAIL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 30, 12:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 301824
SVRTOP
KSC127-301900-
/O.NEW.KTOP.SV.W.0103.070930T1825Z-070930T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
125 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORRIS COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 200 PM CDT

* AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF
  BURDICK...OR ABOUT 23 MILES NORTHEAST OF PEABODY...MOVING NORTHEAST
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILSEY...
  WHITE CITY...
  PARKERVILLE...
  COUNCIL GROVE...
  COUNCIL GROVE LAKE...
  DUNLAP...
  DWIGHT...

STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3852 9693 3864 9693 3886 9673 3886 9650
      3882 9649 3881 9638 3873 9637 3873 9635
      3859 9635 3854 9642 3850 9650 3851 9691
TIME...MOT...LOC 1825Z 235DEG 43KT 3849 9683

$$

CAVANAUGH
2 follow-up statements
000 
WWUS53 KTOP 301838
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
138 PM CDT SUN SEP 30 2007

KSC127-301900-
/O.CON.KTOP.SV.W.0103.000000T0000Z-070930T1900Z/
MORRIS-
138 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR MORRIS COUNTY...

AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTH OF
WILSEY...OR ABOUT 30 MILES NORTHWEST OF EMPORIA...MOVING NORTHEAST AT
60 MPH.

LOCATIONS IMPACTED INCLUDE...
COUNCIL GROVE...COUNCIL GROVE LAKE AND DWIGHT.

STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3852 9682 3876 9682 3886 9673 3886 9650
      3882 9649 3881 9638 3874 9638 3873 9635
      3859 9635 3850 9649
TIME...MOT...LOC 1838Z 232DEG 52KT 3862 9662

$$

CAVANAUGH
000 
WWUS53 KTOP 301857
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
158 PM CDT SUN SEP 30 2007

KSC127-301908-
/O.EXP.KTOP.SV.W.0103.000000T0000Z-070930T1900Z/
MORRIS-
158 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR MORRIS COUNTY WILL EXPIRE AT
200 PM CDT...

AT 158 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3852 9682 3876 9682 3886 9673 3886 9650
      3882 9649 3881 9638 3874 9638 3873 9635
      3859 9635 3850 9649
TIME...MOT...LOC 1858Z 232DEG 52KT 3880 9633

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 4:37 AM CDT, 8 hours 48 minutes earlier.

Area forecast discussion, Sep 30, 4:37 AM CDT, 8 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR WIND ADVISORY
NATIONAL WEATHER SERVICE TOPEKA KS
437 AM CDT SUN SEP 30 2007

.DISCUSSION...

THE LATEST WATER VAPOR SATELLITE IMAGERY ALONG WITH THE 00Z UPPER
AIR MAPS SHOWED AN UPPER LEVEL TROUGH OVER CO AND WY LIFTING
NORTHEAST INTO THE CENTRAL HIGH PLAINS. A DOWN STREAM UPPER LEVEL
RIDGE WAS LOCATED ACROSS THE EAST CENTRAL CONUS.

THE 8Z SURFACE MAP SHOWED A COLD FRONT EXTENDING FROM CENTRAL
SD...SOUTHWEST ACROSS WESTERN NE AND NORTHEAST CO. A SURFACE DRYLINE
EXTENDED FROM THE TRIPLE POINT NORTHEAST OF LIC..SOUTHWARD ACROSS
EXTREME EASTERN CO AND INTO SOUTHEAST NM. THE RICHER GULF MOISTURE
WAS STILL LOCATED ACROSS SOUTH CENTRAL TX...WITH A MOIST AXIS OF
UPPER 50 TO AROUND 60 DEGREE DEWPOINTS EXTENDING FROM WEST TX
NORTHWARD INTO CENTRAL NE.

THE LINE OF THUNDERSTORMS THAT DEVELOPED
ALONG THE SURFACE DRYLINE LAST EVENING ACROSS WESTERN KS HAVE
WEAKENED AS THEY MOVED NORTHEAST ACROSS CENTRAL AND NORTH CENTRAL KS
EARLY THIS MORNING. IR SATELLITE ALSO SHOW CLOUD TOPS WARMING ACROSS
NORTH CENTRAL KS. A FEW SHOWERS MAY MOVE INTO THE NORTHWEST COUNTIES
THIS MORNING BUT MOST OF THE CWA SHOULD REMAIN DRY THROUGH THE
MORNING HOURS. THE MODELS SHOW THE 5H TROUGH LIFTING EAST-NORTHEAST
ACROSS CENTRAL NE INTO NORTHWEST IA LATE TODAY. THE COLD FRONT WILL
OVERTAKE THE DRYLINE THROUGH THE MID AND LATE MORNING HOURS ACROSS
WESTERN AND CENTRAL KS AND MOVE EAST INTO THE WESTERN COUNTIES OF
THE CWA AS A PACIFIC COLD FRONT BY NOON. THE 850MB WINDS WILL BEGIN
TO VEER ACROSS THE WESTERN COUNTIES AS THE 5H TROUGH LIFTS NORTHEAST
ACROSS NE. THE NAM MODEL MAY BE OVER FORECASTING THE DEEPER MOISTURE
RETURN AHEAD OF THE 850MB TROUGH. THE 00Z 850MB MAP ONLY SHOWED 10
TO 12 DEG 850MB DEWPOINTS ACROSS WEST TX AND SOUTHWEST KS WHICH IS 4
TO 5 DEGREE LOWER DEWPOINTS THAN WHAT THE NAM MODEL FORECAST FOR
850MB DEWPOINTS. AS THE FRONT MOVES EAST ACROSS THE CWA DURING THE
EARLY AFTERNOON HOURS INCREASED SURFACE HEATING WITHIN THE WARM
SECTOR WILL CAUSE MLCAPES TO INCREASE TO ABOUT 1000J/KG. THE NAM
MODEL HAS 1200 TO 1400 J/KG BUT THIS IS PROBABLY THE RESULT OF THE
RICHER LOW-LEVEL MOISTURE THE MODEL FORECASTS. SURFACE CONVERGENCE
AHEAD OF THE PACIFIC FRONT COMBINED WITH LIFT AHEAD OF THE 5H TROUGH
WILL MOST LIKELY CAUSE A LINE OF SCATTERED THUNDERSTORMS TO DEVELOP
ALONG AND EAST OF A EMPORIA TO TOPEKA TO HIAWATHA LINE BETWEEN 19
AND 21Z. MODERATE TO STRONG VERTICAL WINDSHEAR COMBINED WITH 1000
J/KG OF CAPE MAY ALLOW SOME UPDRAFTS TO BECOME ORGANIZED WITH
MID-LEVEL MESOCYLCONES. THESE STORMS MAY PRODUCE QUARTER SIZE HAIL
AND 60 MPH WIND GUSTS DURING THE AFTERNOON HOURS. THOUGH...IF THE
INSTABILITY IS LOWER THUNDERSTORM UPDRAFTS MAY NOT WITHSTAND THE
VERTICAL WINDSHEAR AND MAY NOT BE VERY ORGANIZED. THE SCATTERED LINE
OF THUNDERSTORMS THAT DEVELOP WILL QUICKLY MOVE OFF TO THE EAST INTO
MO DURING THE LATE AFTERNOON HOURS.  HIGHS TODAY WILL REACH THE
LOWER TO MID 80S ACROSS THE EASTERN COUNTIES AHEAD OF THE FRONT.
HIGHS ACROSS THE WESTERN COUNTIES WILL REACH INTO THE UPPER 70S TO
NEAR 80 DURING THE LATE MORNING HOURS AND HOLD NEARLY STEADY THROUGH
THE AFTERNOON HOURS. SURFACE WINDS ACROSS THE CWA MAY INCREASE TO
NEAR ADVISORY CRITERIA DURING THE MID AND LATE MORNING HOURS AS THE
BOUNDARY LAYER MIXES ABOVE 2KFT. THE HVLK1...HBRK1 AND FBYN1
PROFILERS ALL SHOW 50 TO 55 KTS OF SOUTH-SOUTHWEST WINDS AT THE
FIRST GATE. ATTM IM NOT SURE HOW STEEP THE LAPSE RATES WILL
BE...DUE TO THE BKN HIGH AND MID LEVEL CLOUDS...FOR MAXIMUM MOMENTUM
TRANSFER TO THE SURFACE. AS THE UPPER TROUGH LIFTS NORTHEAST THE
LOW-LEVEL JET MAXIMUM WILL SHIFT EAST ACROSS THE CWA. 850MB WINDS
ARE FORECASTED TO DECREASE TO 30 TO 40KTS ON THE WEST SIDE OF THE
850MB TROUGH AXIS THROUGH THE AFTERNOON HOURS. HOWEVER...THE SURFACE
PRESSURE GRADIENT WILL INCREASE ACROSS THE CWA AS SURFACE PRESSURES
RISE ACROSS WESTERN AND CENTRAL KS BEHIND THE PACIFIC COLD FRONT DUE
TO LOW-LEVEL CAA...AND AS AN AREA OF LOW PRESSURE DEEPENS ACROSS
WESTERN IA DURING THE AFTERNOON HOURS. WESTERLY SURFACE WINDS ACROSS
THE NORTHWEST AND NORTH CENTRAL COUNTIES OF THE CWA...BEHIND THE
PACIFIC COLD FRONT MAY ALSO FLIRT WITH ADVISORY CRITERIA DURING THE
AFTERNOON HOURS. DUE TO SO MANY UNCERTAINTIES IN SKY COVER...LAPSE
RATES AND THE SURFACE PRESSURE PATTERN I DECIDED NOT TO ISSUE A WIND
ADVISORY FOR ANY PORTION OF THE CWA. THOUGH EXPECT WINDY CONDITIONS
WITH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE.
LOOKS AS IF MIN RHS WILL REMAIN ABOVE 20 PERCENT ACROSS THE CWA
THIS AFTERNOON...THUS A FIRE WEATHER RED FLAG WARNING WILL NOT BE
REQUIRED THOUGH BURNING SHOULD BE AVOIDED DUE TO THE WINDY
CONDITIONS.

SUNDAY NIGHT AND MONDAY...THE NEXT UPPER TROUGH WILL MOVE ONSHORE
ACROSS THE PACIFIC NORTHWEST. A DOWNSTREAM 5H RIDGE WILL MOVE ACROSS
THE PLAINS AS A SURFACE RIDGE OF HIGH PRESSURE MOVES SOUTHEAST
ACROSS EASTERN KS INTO MO. EXPECT DRY CONDITIONS WITH HIGHS MONDAY
IN THE LOWER 80S.

MONDAY NIGHT THROUGH TUESDAY NIGHT. THE 5H TROUGH OVER THE WESTERN
CONUS WILL MOVE EAST INTO THE WESTERN HIGH PLAINS. A LEE SURFACE
TROUGH WILL DEEPEN ACROSS THE HIGH PLAINS MONDAY NIGHT AND CAUSE
LOW-LEVEL WINDS TO VEER TO THE SOUTH AND INCREASE IN SPEED. THE
SOUTHERLY WINDS WILL TRANSPORT DEEPER GULF MOISTURE NORTH ACROSS THE
CWA. THERE MIGHT BE ENOUGH ISENTROPIC LIFT LATE MONDAY NIGHT FOR
ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP...THOUGH THE BETTER
CHANCES WILL OCCUR DURING THE DAY TUESDAY AS THE 5H TROUGH MOVES
EAST ACROSS THE CENTRAL PLAINS. HIGH TEMPERATURES WILL BE DEPENDENT
ON CLOUD COVER, RAINFALL AND THE TIMING OF THE NEXT SURFACE FRONT.
THE MODELS SHOW THE FRONT MOVING ACROSS THE CWA DURING THE AFTERNOON
HOURS...THOUGH THE GFS IS A BIT MORE PROGRESSIVE. HIGHS SHOULD REACH
THE LOWER 80S AHEAD OF THE FRONT ACROSS THE EASTERN COUNTIES AND MID
TO UPPER 70S BEHIND THE FRONT ACROSS THE WESTERN COUNTIES OF THE
CWA.

WEDNESDAY THROUGH SATURDAY...BOTH THE GFS AND ECMWF SHOW AN INTENSE
5H TROUGH MOVING ONSHORE ACROSS THE WESTERN CONUS LATE THIS WEEK.
EXPECT A DOWNSTREAM 5H RIDGE TO AMPLIFY ACROSS THE PLAINS STATES
FRIDAY AND SATURDAY. HIGH TEMPERATES WILL GRADUALLY WARM FROM THE
UPPER 70S ON WEDNESDAY INTO THE MID 80S BY THE END OF THE WEEK. THE
CURRENT FORECAST GRIDS LOOKED GOOD AND NO CHANGES WERE MADE.

&&

.AVIATION...

WINDS APPEAR TO BE THE MAIN AVIATION FORECAST CONCERN WITH
THUNDERSTORM CHANCES NOT FAR BEHIND. ELEVATED CONVECTION CONTINUES
TO FESTER IN PORTIONS OF WESTERN AND CENTRAL KANSAS EARLY THIS
MORNING WITH COLD FRONT NEARING THE NW CORNER OF KS AT 08Z. LOW
LEVEL WINDS RATHER STRONG AHEAD OF THE BOUNDARY PER PROFILERS AND
RADARS WITH 50-60KT WINDS A FEW THOUSAND FEET OF THE SURFACE. ENOUGH
DECOUPLING HAS OCCURED OVERNIGHT FOR SFC WINDS TO BE MARKEDLY WEAKER
AND SLIGHTLY MORE BACKED THAT MEAN FLOW...BUT BELIEVE WINDS INCREASE
GRADUALLY ENOUGH WITH HEIGHT AND WITH ONLY LIMITED DIRECTIONAL SHEAR
TO KEEP WIND SHEAR OUT OF THE TAFS. SHOULD SEE MUCH STRONGER SFC
WINDS BY MID MORNING WITH SOME INSOLATION HOWEVER WITH GUSTS WELL
INTO 30KT RANGE. PRECIP CHANCES BEFORE THE FRONT APPEAR LOW ENOUGH
TO KEEP ANY MENTION OUT. FROPA IS EXPECTED TO BE AROUND 20Z AT MHK
AND 22Z AT TOP AND FOE...WITH TIMING SUGGESTING MORE LIMITED
COVERAGE IN THE MHK VICINITY SO WILL ONLY MENTION CB HERE. WENT WITH
VCTS AT TOP AND FOE WITH A BROKEN LINE AT BEST DEVELOPING THIS FAR
WEST. WINDS WILL VEER TO THE WEST NOT LONG AFTER FROPA AND AGAIN MAY
BY QUITE GUSTY UNTIL EARLY EVENING UNTIL MIXING AND PRESSURE
GRADIENTS SUBSIDE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE

&&
Hazardous weather outlook, Sep 30, 1:00 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
100 PM CDT SUN SEP 30 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-011800-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
100 PM CDT SUN SEP 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL DEVELOP ALONG A FRONTAL
BOUNDARY MOVING EAST THROUGH THE OUTLOOK AREA THIS AFTERNOON. THE
PRIMARY HAZARD ASSOCIATED WITH THESE STORMS IS EXPECTED TO BE
DAMAGING OUTFLOW WINDS AND HAIL TO THE SIZE OF A QUARTER...HOWEVER
AN ISOLATED TORNADO CANNOT BE RULED OUT. THESE THUNDERSTORMS ARE
EXPECTED TO REMAIN GENERALLY ALONG AND EAST OF A MARYSVILLE TO
MANHATTAN TO ABILENE LINE.

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WILL CONTINUE THROUGH THE
ENTIRE OUTLOOK AREA AHEAD OF A FRONTAL BOUNDARY EARLY THIS
AFTERNOON. AS THE FRONT MOVES EAST...STRONG NORTHWESTERLY WINDS OF
25 TO 35 MPH WITH GUSTS OF 45 MPH WILL BUILD IN BEHIND THE FRONT
LATE THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR ALL PORTIONS
OF THE OUTLOOK AREA ALONG AND NORTHWEST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA LATE MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 10:40 AM CDTWind AdvisoryTOPBrown, Clay, Cloud, Dickinson, Douglas, Geary and 14 more7 hr
Sep 30, 1:55 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee35 min
Sep 30, 2:22 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee38 min
Sep 30, 2:45 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson30 min
Sep 30, 3:19 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.